MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SET,IRRIGATION,CYSTO/TUR, SINGLE SPI

Medline Industries, LP MEDLINE; DBD-SET,IRRIGATION,CYSTO/TUR, SINGLE SPI
Catalog Number DYND19140
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tubing is disconnecting from the stop cock very easily.
 
Additional Manufacturer Narrative
The complaint reported "tur tubing disconnecting"; the rn stated that it happened "multiple times during the case and to multiple patients throughout the day," and the complaint reported no patient or clinician harm and no medical intervention necessary.Medline quality did not receive a sample nor photographs of the reported product; a post-market retrospective review of the past 24 months preceding the reported issue revealed 1 additional complaints of loose tubing/disconnections with respect to the product.The vendor reviewed their batch records and retained samples and found no abnormalities or defects.This complaint is unconfirmed, as no samples nor photographs were made available to review; a root cause cannot be identified at this time, and medline quality will continue to monitor for the issue through bi-weekly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SET,IRRIGATION,CYSTO/TUR, SINGLE SPI
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50916831
Report Number1417592-2026-52212
Device Sequence Number12200712
Product Code LJH
UDI-Device Identifier10884389942604
UDI-Public10884389942604
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K970946
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND19140
Device Lot Number63724060002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown